Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Why is there swelling and itching on my eyes ?

sir swelling under both eye in up to 30-40 days,itching is also start in last 2-3 days what is problem and which type of specilist solve this problem.
Asked On : Sun, 7 Aug 2011
Answers:  2 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
If this swelling is very near to eye, then you have to consult an Eye specialist, because it can be due to eye disease. If swelling is little-beat far from eye, then you have to consult an ENT specialist, because it can be due to some sinus disease. Have a speedy recovery!
Answered: Sun, 7 Aug 2011
I find this answer helpful
  User's Response
welcome to hcm
swelling under eye could be due to number of causes. it would be helpful to know if you have any other problems such as fever, rash elsewhere, watering from eyes, pain in eyes, change in vision, icthing elsewhere, muscle pain, joint pains.
based on the other associations with your problem you would need either an ophthalmologist ( eye specialist) or a physician (internal medicine specialist).
hope this is helpful.
Answered: Sun, 7 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor